Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.22 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volumes:
Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v33.i1.50
pages 55-75

Impulsive Free-Surface Flow Due to Rapid Deflection of an Initially Horizontal Bottom. Part I. Formulation and Temporal Expansion

K. B. Haugen
Department of Mathematical Sciences and Technology, Norwegian University of Life Sciences, P. O. Box 5003, 1432 As, Norway
P. A. Tyvand
Department of Mathematical Sciences and Technology, Norwegian University of Life Sciences, P. O. Box 5003, 1432 As, Norway

RÉSUMÉ

An analytical third-order small-time expansion is developed for the inviscid, incompressible free-surface flow generated by impulsive deflection of an initially horizontal bottom. The deflection starts with nonzero velocity. The deflection is rapid, which means that its duration is smaller than the gravitational time. The deflection function obeys the constraint of being separable in space and time, but is otherwise arbitrary. Nonlinear effects are taken into account at the bottom as well as at the free surface. Temporal functions are determined to third order. Three special cases are demonstrated.


Articles with similar content:

Impulsive Free-Surface Flow Due to Rapid Deflection of an Initially Horizontal Bottom. Part II. Spatial Dependency
International Journal of Fluid Mechanics Research, Vol.33, 2006, issue 1
K. B. Haugen, P. A. Tyvand
To Magnetohydrodynamics of Rotating Nonhomogeneous Fluid in Stationary Case
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 3
V. N. Saltanov, N. V. Saltanov
Invariant Sets (Limit Cycles) of Families of Autonomous Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 2
Alexey V. Kuntsevich
NONUNIQUENESS OF THE SOLUTION IN THE VICINITY OF THE PLANE OF SYMMETRY OF A DELTA WING IN A HYPERSONIC FLOWWITH STRONG INTERACTION
TsAGI Science Journal, Vol.46, 2015, issue 3
Georgiy Nikolaevich Dudin, Phon Hai Nguyen
On the Number of Partitions of a Sample into Groups for the Stability Criterion
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Nikolay A Ignatyev